# SDR COMA0460676

- Difficulty date: December 9, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 27,447 hours, 25,744 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: TH04F60
- Condition: Failed
- Location: Dc Buss
- Stage of operation: CL
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 5754 DC BUSS 2 FAILURE IN FLIGHT.  REPLACED DIODE CR 18PA, OPERATIONAL TEST SATISFACTORY.
